# SDR 2689200410001

- Difficulty date: September 2, 2004
- Submitted: September 12, 2004
- Operation: General aviation
- Aircraft: N5091T
- Make and model: Cessna TR182
- Aircraft serial: R18201814
- Aircraft time: 1,400 hours
- Engine: Lyc O540L3C5
- Engine time: 1,400 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Crossover Tube
- Part number: 2254008
- Condition: Cracked
- Location: Rt Engine
- Part time: 1,400 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, DISCOVERED CRACK APPROXIMATELY 1.5 INCHES IN LENGTH AROUND THE LT CROSSOVER ASSEMBLY.  UPON REMOVAL, ALSO FOUND DETERIORATION IN THE SLIP JOINT CONNECTING THE RT CROSSOVER ASSEMBLY (PN 2254013).  REPLACED BOTH PARTS WITH FACTORY NEW.
